# SDR DALA2025072805634

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,162 hours, 10,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 FR62 FROM STR 1L - 1R REQUIRES HFEC ROTO TEST OF OPEN HOLES FROM FASTENER REMOVAL. CORRECTIVE ACTION: REPLACED FRAME PER A330 SRM 53-11. (1106045)
